I was taking other medications at the same time and thought i was raking from the correct bottles. I messed up. How soon would the symptoms of overdosage occur. I feel ok so far. I have a fast heart rate and headache but not that bad, I see the dr in a couple of days. I am afraid of what he will do.
Why don't you give a call to your doctors office and if he has a triage nurse she should be able to tell you what to do and if you needed to be seen sooner than your appointment. That is alot of Synthroid and this should be addressed sooner rather than later. Hope this helps Good Luck and feel better
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2012 • 3 answers
Posted 22 Dec 2013 • 2 answers
Posted 10 Feb 2014 • 2 answers
Posted 1 Jun 2014 • 3 answers
Posted 8 May 2015 • 2 answers